# SDR FDEA202105171261

- Difficulty date: May 17, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Part number: ARB7277503
- Condition: Gouged
- Location: Lt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING # 1 SLAT FILLET ASSY LOWER SURFACE TRAILING EDGE GOUGE REPAIRED # 1 SLAT FILLET ASSY LOWER SURFACE TRAILING EDGE DAMAGED PER SRM 51-43-  01 VOL 2 PARAGRAPH 11.A STEPS ( 1)-(7)
